# SDR DL76L070364

- Difficulty date: April 25, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 80,062 hours, 12,125 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN SEATS 23GH THRU 30GH INOP.  TRIED SEVERAL NEW BULBS NO HELP, TRIED NEW BATTERY CHARGER NO HELP RE-INSTALLED ORIG.  FOUND WIRE LOOSE AT SEAT 23GH SIDE PANEL LOOSE, RESECURED WIRE, EMERGENCY LIGHTS CK'S NORMAL.
